# SDR USAA2011062300001

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0718
- Condition: Unserviceable
- Location: Entry Door
- Part time: 58,383 hours, 39,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - AFT ENTRY DOOR EVACUATION SLIDE NEEDS REPLACED DUE TO INFLATION TUBE KINKED.  REPLACED AFT ENTRY DOOR EVACUATION SLIDE IAW JOB CARD 03C11052007.
